Hi Chris! It feels good to see the information sharing occurring here because I think it's really helpful for all of us to learn about each other's experiences. I was having bad side-effects with Gabapentin, although wasn't on a very high dosage. It wasn't doing much for my pain, my memory was shot – but mostly I was having HORRIBLE dreams. For awhile I thought they might have been related to my brother's death (and maybe they were) but they did stop when I switched to Lyrica, which was such a relief! I am only on 100 mg taken at night – and I simply switched from Gabapentin to Lyrica. I started at 25 mg of Lyrica and increased to 75 mg – then finally to 100. Personally, I would like to continue increasing as my feet still hurt every day, but my doctor seems reluctant to prescribe more. I would be thrilled if I could get an opioid, but doctors here are loath to prescribe them and my doctor does not know me well enough to be confident I won't abuse it. I know opioids work, so that makes me both sad and frustrated. I don't like Tramadol – it makes me nauseous so I wouldn't even accept a prescription for it. T3's work well and I would love to have a supply for my bad pain days. I haven't tried anything other than Tylenol 1's – which I currently take a couple of times a day.